# SDR ASOA2015121114209

- Difficulty date: December 11, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 31,098 hours, 28,455 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ADG DEPLOYED IN FLIGHT DUE TO INADVERTENTLY SHUTTING DOWN OF GEN 1 AND GEN 2   EMERGENCY DECLARED.  ACFT RETURNED TO DEPARTURE AFTER T/O.  RETRACTED ADG IAW AMM 24-23-01 AND PERFORM IDLE ENGINE RUNS IAW AMM 71-00-00 WITH IDG'S AND APU GENERATOR ONLINE.  NO ABNORMALITY FOUND.  REFER TO AFDL A598998 FOR LIQUID PENETRANT INSPECTION OF ADG.  PREFORMED VISUAL INSPECTION OF THE IAW AMM 05-51-19. NO DAMAGE FOUND.
